MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ulcer (2274)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause is intentional device misuse by the consumer.The consumer noted that they used the thermacare menstrual heatwrap while they slept.The thermacare labeling and instructions for use provide guidance for the customer to prevent injury during use.The packaging instruction warns the consumer "do not wear while sleeping" and "check skin frequently during use".Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of burn and other skin irritations.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection to ensure packaged product quality.There are pre identified risk factors that could cause a burn/blister listed in the hazard analysis (rpt-000097160).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin conditions, medical conditions, device use error and off-label use.The warning labels on our products are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.
 
Event or Problem Description
On (b)(6) 2026, this report was received from a consumer regarding a female consumer (age not provided) in association with a thermacare menstrual heat wrap.On an unspecified date, the consumer attached a thermacare menstrual heat wrap to her underwear and slept.After an unspecified amount of time of wearing the heat wrap, the consumer woke up and had an open sore on the lower left of her abdomen.She noted she slept on her back and there was not any extra pressure applied to the heat wrap.Follow-up attempts were unsuccessful in obtaining additional information.

Brand Name
THERMACARE MENSTRUAL
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25398817
Report Number3007593958-2026-00026
Device Sequence Number10700331
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale